VOL. 27 · NO. 2 | Spring 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 27 (2), (Spring 1997)
No abstract available
Articles
Edward F. Aboufadel
Rocky Mountain J. Math. 27 (2), 367-385, (Spring 1997) DOI: 10.1216/rmjm/1181071919
No abstract available
Fariborz Asadian
Rocky Mountain J. Math. 27 (2), 387-423, (Spring 1997) DOI: 10.1216/rmjm/1181071920
KEYWORDS: Abstract Wiener space, Fomin differentiable measure, Skorokhod differentiable measure, Stochastic integral equation, Girsanov theorem, Kolmogorov forward equation, 28C15, 28C20, 60H20, 60H30, 60H05
No abstract available
Bruce A. Barnes
Rocky Mountain J. Math. 27 (2), 425-445, (Spring 1997) DOI: 10.1216/rmjm/1181071921
KEYWORDS: Commutative LMC-algebra, commutative Banach algebra, spectrum, 46H05, 46J05
No abstract available
John P. Boardman
Rocky Mountain J. Math. 27 (2), 447-470, (Spring 1997) DOI: 10.1216/rmjm/1181071922
No abstract available
Anna Cima, Armengol Gasull, Víctor Mañosa, Francesc Mañosas
Rocky Mountain J. Math. 27 (2), 471-501, (Spring 1997) DOI: 10.1216/rmjm/1181071923
No abstract available
John Dauns
Rocky Mountain J. Math. 27 (2), 503-557, (Spring 1997) DOI: 10.1216/rmjm/1181071924
KEYWORDS: 16D50, 16E50, 16D70
No abstract available
Satya Deo, K. Varadarajan
Rocky Mountain J. Math. 27 (2), 559-583, (Spring 1997) DOI: 10.1216/rmjm/1181071925
No abstract available
Antonio J. Duran
Rocky Mountain J. Math. 27 (2), 585-600, (Spring 1997) DOI: 10.1216/rmjm/1181071926
No abstract available
Shulim Kaliman, Leonid Makar-Limanov
Rocky Mountain J. Math. 27 (2), 601-610, (Spring 1997) DOI: 10.1216/rmjm/1181071927
No abstract available
Raúl Manásevich, Stanisł aw Sȩdziwy
Rocky Mountain J. Math. 27 (2), 611-617, (Spring 1997) DOI: 10.1216/rmjm/1181071928
KEYWORDS: $p$-Laplacian, Liénard equation, limit cycle, perturbed Hamiltonian systems, 34C05, 34A08, 34E10
No abstract available
Chao-Liang Shen
Rocky Mountain J. Math. 27 (2), 619-634, (Spring 1997) DOI: 10.1216/rmjm/1181071929
No abstract available
José Felipe Voloch
Rocky Mountain J. Math. 27 (2), 635-641, (Spring 1997) DOI: 10.1216/rmjm/1181071930
No abstract available
George Vraciu
Rocky Mountain J. Math. 27 (2), 643-662, (Spring 1997) DOI: 10.1216/rmjm/1181071931
No abstract available
Back to Top